×

JAMM. Journal of Advanced Mathematical Modeling

Short Title: JAMM, J. Adv. Math. Model.
Publisher: University of Shahid Chamran, Ahvaz, Iran
ISSN: 2251-8088; 2645-6141/e
Online: https://jamm.scu.ac.ir/browse?_action=issue&lang=en
Comments: Journal; No longer indexed; Published electronic only as of Vol. 3, No. 2 (2013). This journal is available open access. Vol. 1, No. 1 (2011) and Vol. 2, No. 2 (2012) were published with the ISSN 2251-8082.
Documents Indexed: 235 Publications (2011–2022)
References Indexed: 99 Publications with 1,016 References.
all top 5

Authors

9 Mohammadzadeh, Mohsen
4 Asgharzadeh, Akbar
4 Chinipardaz, Rahim
3 Akbari, Mohammad Ghasem
3 Golalizadeh, Mousa
3 Namdari, Mehrdad
3 Yarmohammadi, Masoud
2 Abbasi, Ebrahim
2 Asghary, Nasim
2 Baghishani, Hossein
2 Bahmani, Erfan
2 Barmalzan, Ghobad
2 Basiri, Elham
2 Basirzadeh, Hadi
2 Darafsheh, Mohammad Reza
2 Davoudian, Maryam
2 Ebadian, Ali
2 Eskandari, Farzad
2 Etebar, Masoumeh
2 Fadafen, Saeedeh Bafekri
2 Farnoosh, Rahman
2 Ghalandarzadeh, Shaban
2 Ghazanfari, Bahman
2 Haghighi, Ahmad Reza
2 Hesameddini, Esmail
2 Hesamian, Gholamreza
2 Hosseini, Fatemeh
2 Iranpanah, Nasrollah
2 Jahanshahi, Mohammad H.
2 Jalalvand, Mehdi
2 Karimi, Omid
2 Kasiri, Hossein
2 Kazemi, Iraj
2 Larki, Hossein
2 Majani, Hamid
2 Mansouri, Behzad
2 Mohammadi, Hakimeh
2 Mohammadinejad, Hajimohammad
2 Mohsenkhani, Zohreh Fallah
2 Nadeb, Hossein
2 Nasresfahani, Sepide
2 Parsian, Ahmad
2 Reza Akhoond, Mohammad
2 Rezaei, Majid
2 Rezapour, Shahram
2 Saljooghi, Faranak Hosseinzadeh
2 Shadrokh, Ali
2 Shahbazi Asl, Mohammad
2 Shahkarami, Amin
2 Shirali, Nasrin
2 Sinaei, Hasanali
2 Soltanpour, Somayeh
2 Taleei, Ameneh
2 Torabi, Hamzeh
2 Zivari-Rezapour, Mohsen
1 Abbasi, Morteza
1 Abbasi, Neda
1 Abdi, Khadijeh
1 Abdoli, Ghahraman
1 Abedinpour, Liiajadmeh Leila
1 Abjadian, Maryam
1 Abyar, Ameneh
1 Afrooz, Soosan
1 Afrouzi, Ghasem Alizadeh
1 Afsharisafavi, Alireza
1 Afzalinejad, Mohammad
1 Afzalipour, Laya
1 Aghababa, Mohammad Pourmahmood
1 Aghaee, Mohammad Ali
1 Ahadian, Java
1 Ahmadi, Masumeh
1 Ahmadloo, Razieh
1 Akbari, Reza
1 Akbarian, Tahereh
1 Akhgari, Omid
1 Akhoundi, Naser
1 Akrami, Abbas
1 Alavi, Sayed Mohammad Reza
1 Alavi, Seyed Hassan
1 Alinaghizadeh, Mohammadreza
1 Alipour, Mohsen
1 Alishahi, Aboalghasem
1 Aliyan, Amir
1 Alizadeh, Ali Mohammad
1 Alizadeh, Morad
1 Amini, Ebrahim
1 Amini, Khalafbadam Farzane
1 Aminifar, Elahe
1 Amiri, Mehdi
1 Anvary Rostamy, Ali Asghar
1 Arefi, Mohsen
1 Arshadi Khamseh, Alireza
1 Asadi, Mehdi
1 Asadollahi, Masoumeh
1 Ashrafi, Ali
1 Ashrafi, Mehdi
1 Assari, Amir
1 Atashpeykar, Parvane
1 Ayat, Seyed Masih
1 Azar, Adel
...and 359 more Authors
all top 5

Fields

87 Statistics (62-XX)
31 Operations research, mathematical programming (90-XX)
28 Numerical analysis (65-XX)
21 Biology and other natural sciences (92-XX)
16 Partial differential equations (35-XX)
15 Game theory, economics, finance, and other social and behavioral sciences (91-XX)
14 Probability theory and stochastic processes (60-XX)
12 Real functions (26-XX)
10 Ordinary differential equations (34-XX)
10 Functional analysis (46-XX)
10 Calculus of variations and optimal control; optimization (49-XX)
10 General topology (54-XX)
9 Associative rings and algebras (16-XX)
9 Operator theory (47-XX)
9 Fluid mechanics (76-XX)
8 Combinatorics (05-XX)
8 Systems theory; control (93-XX)
7 Integral equations (45-XX)
6 Dynamical systems and ergodic theory (37-XX)
6 Computer science (68-XX)
5 Commutative algebra (13-XX)
5 Geophysics (86-XX)
4 Linear and multilinear algebra; matrix theory (15-XX)
4 Group theory and generalizations (20-XX)
4 Classical thermodynamics, heat transfer (80-XX)
4 Information and communication theory, circuits (94-XX)
3 Order, lattices, ordered algebraic structures (06-XX)
3 Difference and functional equations (39-XX)
3 Approximations and expansions (41-XX)
2 Special functions (33-XX)
2 Mechanics of deformable solids (74-XX)
2 Statistical mechanics, structure of matter (82-XX)
1 Algebraic geometry (14-XX)
1 Category theory; homological algebra (18-XX)
1 Topological groups, Lie groups (22-XX)
1 Functions of a complex variable (30-XX)
1 Harmonic analysis on Euclidean spaces (42-XX)
1 Integral transforms, operational calculus (44-XX)
1 Convex and discrete geometry (52-XX)
1 Differential geometry (53-XX)
1 Global analysis, analysis on manifolds (58-XX)
1 Optics, electromagnetic theory (78-XX)
1 Relativity and gravitational theory (83-XX)

Publications by Year

Citations contained in zbMATH Open

18 Publications have been cited 22 times in 22 Documents Cited by Year
Modelling of chaos in smooth piecewise dynamical systems with one discontinuous point. Zbl 1449.37010
Pourbarat, Mehdi; Abbasi, Neda; Makrooni, Roya
2
2019
Fuzzy parameter estimation via fuzzy weights and linear programming. Zbl 1412.62108
Danesh, Sedigheh; Farnoosh, Rahman; Razzaghnia, Tahereh
2
2016
The optimal scheme in type II progressive censoring with random removals for the Rayleigh distribution based on two-sample Bayesian prediction and cost function. Zbl 1468.62364
Basiri, Elham; Beigi, Sakine
2
2020
Investigation of approximate solution of mathematical model of singular perturbation problem of including second order linear equation with variable coefficients and Dirichlet boundary conditions. Zbl 1304.62123
Sarakhsi, Ali Reza; Jahanshahi, Mohammad; Sarakhsi, Mojtaba
2
2012
\(s\)-\(R\)-continuous functions. Zbl 1449.54021
Etebar, Masoumeh
1
2019
A generalization of \(\delta\)-shock model. Zbl 1438.62198
Poursaeed, Mohamad Hosein
1
2019
A new optimization operational matrix algorithm for solving nonlinear variable-order time fractional convection-diffusion equation. Zbl 1438.35409
Hassani, Hossein; Naragirad, Eskandar
1
2019
A new model for determining anchor points in data envelopment analysis. Zbl 1413.90144
Saljooghi, Faranak Hosseinzadeh; Moghaddam, Zahra Elahi
1
2013
Locally socle of \(C(X)\). Zbl 1413.54069
Soltanpour, Somayeh; Namdari, Mehrdad
1
2014
Frailty and proportional hazards models for analysis of spatial survival data. Zbl 1413.62155
Motarjem, Kioumars; Mohammadzadeh, Mohsen; Abyar, Ameneh
1
2014
On the decomposable \(C^\ast\)-algebras and Kumjian-Pask algebras. Zbl 1412.46073
Kashoul-Radjabzadeh, Matyam; Larki, Hossein
1
2018
Mathematical modeling of Green closed loop supply chain network with consideration of supply risk: case study. Zbl 1412.90084
Sohrabi, Tahmores; Etemad, Mohsen; Fathi, Mohammad Reza
1
2018
Presenting a mathematical model and investigating effects of contaminated needle sharing on prevalence of HIV/AIDS disease. Zbl 1413.92034
Babaei, Afshin; Jafari, Hossein; Ahmadi, Masumeh
1
2015
On the properties of the Boolean algebras induced by a unital lattice ordered group. Zbl 07646794
Karamdoost, Soudaabeh; Myrnouri, S. Hassan; Pourgholamhossein, Mahmood
1
2022
Global dynamics of a mathematical model for propagation of infection diseases with saturated incidence rate. Zbl 1499.34279
Parsamanesh, Mahmood; Erfanian, Majid
1
2021
A novel matrix technique to solve a new singular nonlinear functional Lane-Emden model. Zbl 07588270
Izadi, Mohammad
1
2022
\(P\)-spaces and Artin-Rees property. Zbl 1304.54045
Azarpanah, Fariborze; Afrooz, Soosan
1
2012
Multiplicative closed \(\xi\)-subsets and rings of fractions of \(C(X)\). (\(\xi\)-closed subsets and rings of fractions of \(C(X)\).) Zbl 1487.13008
Salehi, A. R.
1
2022
On the properties of the Boolean algebras induced by a unital lattice ordered group. Zbl 07646794
Karamdoost, Soudaabeh; Myrnouri, S. Hassan; Pourgholamhossein, Mahmood
1
2022
A novel matrix technique to solve a new singular nonlinear functional Lane-Emden model. Zbl 07588270
Izadi, Mohammad
1
2022
Multiplicative closed \(\xi\)-subsets and rings of fractions of \(C(X)\). (\(\xi\)-closed subsets and rings of fractions of \(C(X)\).) Zbl 1487.13008
Salehi, A. R.
1
2022
Global dynamics of a mathematical model for propagation of infection diseases with saturated incidence rate. Zbl 1499.34279
Parsamanesh, Mahmood; Erfanian, Majid
1
2021
The optimal scheme in type II progressive censoring with random removals for the Rayleigh distribution based on two-sample Bayesian prediction and cost function. Zbl 1468.62364
Basiri, Elham; Beigi, Sakine
2
2020
Modelling of chaos in smooth piecewise dynamical systems with one discontinuous point. Zbl 1449.37010
Pourbarat, Mehdi; Abbasi, Neda; Makrooni, Roya
2
2019
\(s\)-\(R\)-continuous functions. Zbl 1449.54021
Etebar, Masoumeh
1
2019
A generalization of \(\delta\)-shock model. Zbl 1438.62198
Poursaeed, Mohamad Hosein
1
2019
A new optimization operational matrix algorithm for solving nonlinear variable-order time fractional convection-diffusion equation. Zbl 1438.35409
Hassani, Hossein; Naragirad, Eskandar
1
2019
On the decomposable \(C^\ast\)-algebras and Kumjian-Pask algebras. Zbl 1412.46073
Kashoul-Radjabzadeh, Matyam; Larki, Hossein
1
2018
Mathematical modeling of Green closed loop supply chain network with consideration of supply risk: case study. Zbl 1412.90084
Sohrabi, Tahmores; Etemad, Mohsen; Fathi, Mohammad Reza
1
2018
Fuzzy parameter estimation via fuzzy weights and linear programming. Zbl 1412.62108
Danesh, Sedigheh; Farnoosh, Rahman; Razzaghnia, Tahereh
2
2016
Presenting a mathematical model and investigating effects of contaminated needle sharing on prevalence of HIV/AIDS disease. Zbl 1413.92034
Babaei, Afshin; Jafari, Hossein; Ahmadi, Masumeh
1
2015
Locally socle of \(C(X)\). Zbl 1413.54069
Soltanpour, Somayeh; Namdari, Mehrdad
1
2014
Frailty and proportional hazards models for analysis of spatial survival data. Zbl 1413.62155
Motarjem, Kioumars; Mohammadzadeh, Mohsen; Abyar, Ameneh
1
2014
A new model for determining anchor points in data envelopment analysis. Zbl 1413.90144
Saljooghi, Faranak Hosseinzadeh; Moghaddam, Zahra Elahi
1
2013
Investigation of approximate solution of mathematical model of singular perturbation problem of including second order linear equation with variable coefficients and Dirichlet boundary conditions. Zbl 1304.62123
Sarakhsi, Ali Reza; Jahanshahi, Mohammad; Sarakhsi, Mojtaba
2
2012
\(P\)-spaces and Artin-Rees property. Zbl 1304.54045
Azarpanah, Fariborze; Afrooz, Soosan
1
2012

Citations by Year